+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Junior Member
    Join Date
    Sep 2016
    Posts
    3

    Default Finasteride on for 4 days - observations - adjust dose?

    Hey Guys,

    Just started on finasteride for the first time. I'm 33yrs old a good deal of thinning in the front/vertex areas. What bothers me most is that my right side seems to be thinning out a lot faster then my other... it looks strange.

    Ive been using minoxidil now before things get worse i wanted to switch to finasteride to keep what i have.

    Ive been taking 1mg every day. After 4 days ive already noticed a loss in sexual interest and erection strength. Very disheartening. I skipped last nights dose and read on a few forums about drastically lowering the dose.... like .5mg every other day.

    I am going to stop taking the fin until the side effects go away but i would like to start again at the lower dose. Any opinions?

  2. #2
    Senior Member
    Join Date
    Nov 2015
    Posts
    131

    Default

    4 days seems like a really short amount of time to determine that you have sexual sides. Maybe you were preoccupied with other things those days and your sexual interest waned a bit accordingly. I would go back to the regular dose and give it longer than a few days.

  3. #3
    Member
    Join Date
    Sep 2016
    Posts
    41

    Default

    I agree with the first reply. Get back on it and see how you are after at least a couple of weeks. I had a dull ball ache for a couple of days after using fin for a week. I got worried but by the time I really noticed it, it went away never to return. Fwiw I have no sides on fin and I'm nearly 3 months in.

  4. #4
    Junior Member
    Join Date
    Dec 2015
    Posts
    2

    Default

    don't listen to these people, their body is not yours. most don't get sides and think it's some sort of myth, it plagues most hairloss forums and this is how people end up at propeciahelp because they're the only ones that aren't closed minded enough to realize that everyone is different and some people are in fact sensitive to anti-androgen's.

    fact is, you're sensitive, and you could power through, things could get better, or you could crash and **** yourself super hard. it's your decision.

    i'll tell you about the research i've done. some people can mitigate sides to a manageable level with a lowered dose. .5mg will do nothing for sides if you're already sensitive. you must go under .25, perhaps only a few times a week or something crazy low every day. I'm currently setting up to experiment with .01 ED.

    Search for desmond on this forum if you want to know one good example of someone getting amazing results from .25mg twice a week.

    on the plus side, being sensitive this early means you'll probably see good results, but it's a gamble. don't listen to these people who claim it's in your head, maybe it is, but don't let other people make that call for you, you know your body, they don't know shit.

  5. #5
    Member WanderingOracle's Avatar
    Join Date
    Apr 2015
    Posts
    35

    Default

    Unfortunately, you've fallen victim to the reverse placebo effect.
    http://harvardmagazine.com/2013/01/t...ebo-phenomenon

    You've read about potential sexual sides, that basically no one had, before the internet was popular and retarded fear mongers started spreading their "Vaccines cause autism and President Obama is a secret Kenyan Muslim" style stupidity.

    Because you've become scared of having sexual side effects, you will. Had you never read people warning you about, you'd have been fine. But now, there is no going back. Enjoy your baldness and lack of decent sex life thanks to the anti-GMO brigade.

  6. #6
    Junior Member
    Join Date
    Sep 2016
    Posts
    3

    Default

    Thanks a lot for all your input guys. So ive had trouble in that department before and was already a bit worried when i started.

    Strange things was i was getting rock hard ones in the morning the few days after starting fin... i usually never get rock hard ones in the morning... so it was definitely playing with something.

    By the 4th day i noticed less interest in sex and declined my girlfriend couldnt even get it up, day 5 (1st day off) had sex but was noticeably weaker.

    So i think i will go back at it with a much much lower dose. Like .5mg taken every other day or possibly less, at least for awhile to see my response.

    Kinda curious to try and get this right.

  7. #7
    Member
    Join Date
    Jul 2016
    Location
    UK
    Posts
    36

    Default

    Quote Originally Posted by WanderingOracle View Post
    Unfortunately, you've fallen victim to the reverse placebo effect.
    http://harvardmagazine.com/2013/01/t...ebo-phenomenon

    You've read about potential sexual sides, that basically no one had, before the internet was popular and retarded fear mongers started spreading their "Vaccines cause autism and President Obama is a secret Kenyan Muslim" style stupidity.

    Because you've become scared of having sexual side effects, you will. Had you never read people warning you about, you'd have been fine. But now, there is no going back. Enjoy your baldness and lack of decent sex life thanks to the anti-GMO brigade.
    I can believe this happens.

    I wasn't having any sides on Fin for a good 2 months after starting, then I accidentally fell across a horror story online. It worried me, and sure enough 2 days later, I got a dull-ache in my testicles, which proceeded to go on for a few weeks before decreasing. It's gone completely now, thankfully.

    I have also noticed since though that my libido has decreased somewhat, but I'm still generally fine, no problems getting it up and I still have a lot of days where I'm really in the mood for sex.

    @OP - I'd just repeat what others have said, stay on it at normal dose a bit longer and see if it settles. Your body has to get used to the change and re-regulate the hormones, and I have heard stories of men who had sides initially that later went away. If you do decide to come off Fin, do it slowly by gradually reducing the dose, don't cold turkey because that could mess up your hormones as well. Probably not an issue if you're a short-term user, but just to be safe.

Similar Threads

  1. Replies: 129
    Last Post: 01-22-2014, 05:29 PM
  2. Increase Finasteride Dose... 390 day update
    By jjo in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 10-20-2012, 09:56 AM
  3. Log: Just took my first dose of Finasteride
    By sighsigh in forum Men's Hair Loss: Start Your Own Topic
    Replies: 25
    Last Post: 05-30-2012, 12:12 AM
  4. Increase finasteride dose update and nizoral question
    By jjo in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 11-19-2011, 12:01 PM
  5. Question about missing one dose of Finasteride
    By Adam4210 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 08-17-2010, 12:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Mature hairline or MPB??
Today 05:25 PM
Last Post By Tiggertom
Today 05:43 PM
Need Some Advice Re. Erdogan for FUE
12-01-2016 06:57 AM
Last Post By bandersnatchi
Today 04:47 PM
Topical Progesterone used to combat male androgen alopecia
10-16-2016 08:08 PM
Last Post By Saltynuts
Today 03:59 PM
Telogen Effluvium or Androgenetic Alopecia?
12-03-2016 03:45 PM
by arm man
Last Post By arm man
Today 03:34 PM
Propecia Shedding
08-24-2009 04:31 PM
by Mike82
Last Post By Sanchez123
Today 03:21 PM
Will an official cure ever be found? Honestly
01-06-2016 11:26 PM
Last Post By Saltynuts
Today 03:17 PM